MAUDE Adverse Event Report: ARTHREX, INC. SHEATH, HF, 2 STOPCOCK FOR 4MM SCOPE; ACCESSORIES, ARTHROSCOPIC

ARTHREX, INC. SHEATH, HF, 2 STOPCOCK FOR 4MM SCOPE; ACCESSORIES, ARTHROSCOPIC
Model Number SHEATH, HF, 2 STOPCOCK FOR 4MM SCOPE
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 11/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 12/30/2022, a medwatch notification was received via email that a small piece of the obturator from an ar-3372-4002 scope sheath, broke off and entered the patient.The surgeon was able to remove the broken fragment and used a new ar-3372-4002 scope sheath to complete the case.This was discovered during a procedure on (b)(4) 2022.No additional information has been provided.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Since the complaint device was not returned, a physical evaluation of the device was not performed.However, the complaint allegation is not confirmed without the device being returned or any photos provided.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage.

Brand Name
SHEATH, HF, 2 STOPCOCK FOR 4MM SCOPE
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16173489
Report Number1220246-2023-06130
Device Sequence Number14538320
Product Code NBH
UDI-Device Identifier00888867198531
UDI-Public00888867198531
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHEATH, HF, 2 STOPCOCK FOR 4MM SCOPE
Device Catalogue NumberAR-3372-4002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2022
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date01/16/2023
Supplement Report FDA Received Date08/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown